Skip to Content

Has anyone that has been prescribed lyrica for back pain had any side effects?

Responses (3)

kaismama 26 Apr 2013

Lyrica has some nasty side effects. I had the weight gain of course, but i also had blurred vision and cognitive problems.

Happy4now 26 Apr 2013

Hi Kazza, I found myself very short tempered. I stopped taking it!

kazza 123 27 Apr 2013

i was on 300mg a day then for the last 3 weeks been on 600mg per day i developed hives a couple of weeks ago the just recently my face swelled up and felt like it was burning and a choking feeling but my gp doesnt think it would be linked,, plus i am also on 25mg fentanyl patch every 3 days , up to 3 endone and celebrax i just thought i would ask if anyone else has had this side effect plus i have crazy dreams everynight.

operetta819 29 Apr 2013

I took it a few years ago and it made me loopy. I was really surprised because I've taken a lot of medications/narcotics and never felt "high", I took lyrica and felt high as a kite. Weird.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions